[tpop3d-discuss] Compilation trouble on Solaris
chris at ex-parrot.com
Thu, 17 Jan 2002 10:03:44 +0000
On Thu, Jan 17, 2002 at 07:53:25AM +0100, Martin Schmitt wrote:
> * Chris Lightfoot wrote/schrieb:
> > Sorry, known bug, you need -lrt. Try pasting the above gcc
> > command line and appending -lrt on the end, and see if it
> > works.=20
> Bingo, instant solution. Well, at least I see that the tpop3d binary ha=
> appeared. ;-)
> Unfortunately, I won't be able to look further into tpop3d until tonigh=
> even tomorrow.
One thing I forgot to mention-- tpop3d doesn't obey
--sysconfdir, so you'll have to manually start it with -f
/etc/tpop3d/tpop3d.conf if that's where you want the
config file to live. I will fix this in the next release.
> > OOI, what do you want to do with auth-other? If your
> > authenticator is likely to be of general interest, would
> > you be prepared to contribute it to the distribution?
> I'm always w=EDlling to contribute. The real question is if my authenti=
> is of general interest. ;-)
> I'm doing some web-hosting on a very small scale, mostly for the fun of=
> since I rake in most of my $$ as a contractor. My problem is that clien=
> want to log on using SSH or SCP (don't ask what went on when I disabled=
> Telnet and FTP quite some time ago) to update their web pages, and at t=
> same time they want to read their Mail through POP3, using the favourit=
> Windoze client they've been using since the end of World War II. If I l=
> them use POP3, I might as well leave Telnet and FTP open, since their=20
> credentials are sent plaintext often enough. =20
Heh. Common problem....
> What I need is a separate password base for POP3. I'm far from sure abo=
> the implementation, but I'm currently favouring a user-maintained
> "$HOME/.mailpass" that they may update through some custom Perl scripts
> which check for example if they really aren't using their Unix password=
> POP3 authentication.=20
Take a look at scripts/dotapopfile, which (with a simple
tweak) should do exactly what you want.
``If loss of sight occurs, see a doctor.'' (information on medication)